# SDR SIMA200802101

- Difficulty date: January 15, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- Aircraft time: 16,488 hours, 14,755 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010A002
- Part serial: 99061106
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4914 CREW REPORTED ON CLIMB-OUT, AMBER ATT FAIL AND AMBER HDG FAIL ON CAPTAINS SIDE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AHRS NR 1 COMPUTER IAW EMB-135 AMM 34-21-01.  PERFORMED AHRS OPS CHECK IAW EMB-135 AMM 34-21-00.  OPERATIONAL CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
